M-harmonic functions with M-harmonic square

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 632
  • Download : 0
M-harmonic functions with M-harmonic square are proved to be either holomorphic or antiholomorphic in the unit ball of complex n-space under certain additional conditions. For example, if u and u(2) are M-harmonic in the unit ball of C-2 and if u is continuously differentiable up to the boundary then u is either holomorphic or antiholomorphic.
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Issue Date
1996
Language
English
Article Type
Article
Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.53, no.1, pp.123 - 129

ISSN
0004-9727
URI
http://hdl.handle.net/10203/73954
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0